# SDR AALA202403081754

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 32,435 hours, 13,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Seat 30c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 30C EMERGENCY LIGHT DISLODGED FROM SIDE OF SEAT. REINSTALLED EMERGENCY LIGHT ASSEMBLY AT SEAT 30C. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
